North Dakota, 2011High Wind in North Dakota, September 19 to 20, 2011
September 19 to 20, 2011 · NWS BIS · 31 events in 31 counties and zones
A strong low pressure system moving across the Northern Plains brought a prolonged period of strong winds to west and central North Dakota from the evening of the 19th through the afternoon of the 20th. The first round of the stronger winds impacted southwest North Dakota during the evening of the 19th along the initial pressure rises behind a cold front.
Every event with a place to put it; 28 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 31
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong low pressure system moving across the Northern Plains brought a prolonged period of strong winds to west and central North Dakota from the evening of the 19th through the afternoon of the 20th. The first round of the stronger winds impacted southwest North Dakota during the evening of the 19th along the initial pressure rises behind a cold front. The second round of the stronger winds lasted through the morning hours and into the early afternoon of the 20th.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before the first event at Sep 19, 2:24 PM CST, 4 hours 6 minutes earlier.
Area forecast discussion, Sep 19, 2:24 PM CST, 4 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
324 PM CDT MON SEP 19 2011
.SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT...
THE MAIN FORECAST CONCERN FOR THE PERIOD WILL BE THE WINDS ACROSS
WESTERN AND CENTRAL NORTH DAKOTA TONIGHT AND TUESDAY. OF SECONDARY
CONCERN WILL BE THE PRECIPITATION CHANCES ASSOCIATED WITH THE
STORM SYSTEM EXPECTED TO AFFECT THE AREA TONIGHT AND TUESDAY.
WATER VAPOR IMAGERY SHOWED A SHORTWAVE TROUGH DIGGING ACROSS
SOUTHERN ALBERTA AND INTO WESTERN MONTANA THIS AFTERNOON. ITS
ATTENDANT FRONT WAS ROUGHLY LOCATED ALONG A LINE FROM MALTA TO
LEWISTOWN TO HELENA MONTANA. THIS FRONT SHOULD SWEEP INTO WESTERN
NORTH DAKOTA AFTER SUNSET. THE INITIAL ISALLOBARIC PUSH (4-6 MB
PER 3 HOUR PRESSURE RISES) SHOULD ALLOW WINDS TO INCREASE RAPIDLY
TO AROUND 40 MPH OVER THE WESTERN PORTIONS OF THE
STATE...ESPECIALLY ACROSS SOUTHWESTERN NORTH DAKOTA BETWEEN 01Z-
02Z.
AFTER THE INITIAL SURGE...THE SHORTWAVE WILL ENTER WESTERN NORTH
DAKOTA BY 06Z AND GENERATE A SIGNIFICANT INCREASE IN PRECIPITATION
CHANCES. POPS ARE BASICALLY STRATIFIED FROM CATEGORICAL
NORTH...LIKELY CENTRAL...AND CHANCE SOUTH. LITTLE IF ANY
THUNDERSTORM ACTIVITY IS EXPECTED. MAINLY LIGHT TO MODERATE SHOWER
ACTIVITY IS EXPECTED. RAINFALL AMOUNTS SHOULD BE THE HIGHEST OVER
BOTTINEAU AND ROLETTE COUNTIES WITH 1 INCH STORM TOTALS POSSIBLE.
THE SHORTWAVE WILL THEN BECOME CLOSED OFF OVER EASTERN NORTH
DAKOTA BY 12Z TUESDAY. AS IT DOES...THE STRONG PRESSURE GRADIENT
COMBINED WITH THE STRONG SUBSIDENCE ON THE BACK SIDE OF THE LOW
SHOULD ALLOW THE HIGHER WINDS ALOFT TO MIX TO THE
SURFACE...GENERATING WIND GUSTS UP TO 60 MPH...ESPECIALLY IN THE
HIGHER TERRAIN. AS A RESULT...UPGRADED THE HIGH WIND WATCH TO A
HIGH WIND WARNING. THE WARNING WILL BE VALID OVER THE WEST FROM
00Z-18Z TUESDAY...AND OVER THE CENTRAL AND EASTERN CWA FROM 06Z-
24Z TUESDAY AS THE VERTICALLY STACKED LOW SLOWLY MEANDERS INTO
MINNESOTA.
AS THE LOW CONTINUES TO SHIFT EAST...PRECIPITATION CHANCES WILL
DECREASE FROM WEST TO EAST TUESDAY THROUGH TUESDAY NIGHT. WINDS
WILL ALSO DECREASE SIGNIFICANTLY OVERNIGHT WITH GOOD RADIATIONAL
COOLING EXPECTED WEST. AS A RESULT...INTRODUCED PATCHY FOG IN THE
FORECAST WEST FOR 09Z-13Z WEDNESDAY.
&&
.LONG TERM...WEDNESDAY THROUGH NEXT MONDAY...
AFTER THE PASSAGE OF THE STORM SYSTEM IN THE SHORT TERM FORECAST
PERIOD...BROAD UPPER LEVEL RIDGING OVER THE ROCKIES WILL RESULT IN
ANOTHER EXTENDED DRY PERIOD ACROSS WEST AND CENTRAL NORTH DAKOTA MID
WEEK THROUGH NEXT WEEKEND...ALONG WITH TEMPERATURES MODERATING TO
WELL ABOVE NORMAL VALUES BY THE END OF THE WORK WEEK AND INTO THE
WEEKEND.
&&
.AVIATION...
STRONG AREA OF LOW PRESSURE WILL PUSH ACROSS NORTH DAKOTA TONIGHT
INTO TOMORROW. INCREASING CLOUDS FROM WEST TO EAST ALONG WITH
INCREASING CHANCES FOR PRECIPITATION CAN BE EXPECTED THROUGH THE
TAF PERIOD. OVERALL...EXPECT VFR CONDITIONS TO PERSIST THROUGH
MUCH OF THIS EVENING. LATER TONIGHT...LOW LEVEL CIGS ARE FORECAST
TO INCREASE IN AERIAL COVERAGE ON THE BACKSIDE OF THE LOW...MAINLY
REMAINING ABOVE IFR. VERY STRONG WINDS WILL DEVELOP ON THE
BACKSIDE OF THE LOW TONIGHT AS WELL...GUSTING TO OVER 50KTS AT
TIMES THROUGH 18-21Z TUES. ALSO IN THE NEAR TERM THROUGH 06Z...SCT
TSRA ARE EXPECTED WITH STRONG WINDS THE MAIN THREAT.
&&
.FIRE WEATHER...
AS DESCRIBED IN THE SHORT TERM FORECAST DISCUSSION...STRONG
NORTHWEST WINDS SUSTAINED UP TO 40 MPH WITH GUSTS UP TO NEAR 60 MPH
ARE EXPECTED TO DEVELOP ON THE BACKSIDE OF A STRONG SURFACE LOW
LATER TONIGHT AND INTO TUESDAY. THE GREATEST FIRE WEATHER CONCERN
WILL BE ACROSS THE DRY FAR SOUTHWEST WHERE PERCENT GREEN VALUES ARE
THE LOWEST AND SOME PARTIAL CLEARING THROUGH TUESDAY DAYTIME SHOULD
ALLOW AFTERNOON RELATIVE HUMIDITY VALUES TO FALL TO NEAR 30 PERCENT.
THE STRONG WINDS COUPLED WITH CURING FUELS WILL LEAD TO VERY HIGH
FIRE DANGERS DESPITE RELATIVE HUMIDITIES ABOVE CRITICAL VALUES. WILL
CONTINUE WITH THE FIRE WEATHER WATCH FOR FAR SOUTHWEST NORTH DAKOTA
ON TUESDAY AND REASSESS FORECAST PARAMETERS LATER TONIGHT/EARLY
TUESDAY MORNING FOR A POSSIBLE UPGRADE TO A RED FLAG WARNING.
&&
.BIS WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING FROM 1 AM CDT /MIDNIGHT MDT/ TO 7 PM CDT /6 PM
MDT/ TUESDAY FOR NDZ002>005-010>013-019>023-025-034>037-042-
045>048-050-051.
HIGH WIND WARNING FROM 7 PM CDT /6 PM MDT/ THIS EVENING TO 1 PM
CDT /NOON MDT/ TUESDAY FOR NDZ017-018-031>033-040-041-043-044.
FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY
AFTERNOON FOR NDZ040-043.
&&
TM...SHORT TERM
NH...LONG TERM/AVIATION/FIRE WEATHER
Hazardous weather outlook, Sep 19, 2:28 PM CST, 4 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
328 PM CDT MON SEP 19 2011
NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-202030-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
328 PM CDT MON SEP 19 2011 /228 PM MDT MON SEP 19 2011/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.
.DAY ONE...TONIGHT
A HIGH WIND WARNING IS IN EFFECT FOR MOST OF WESTERN AND CENTRAL
NORTH DAKOTA. PLEASE VISIT WWW.WEATHER.GOV/BIS FOR MORE DETAILS.
WIDESPREAD RAIN SHOWERS WITH ISOLATED EMBEDDED THUNDERSTORMS WILL
DEVELOP TONIGHT. HOWEVER...NO ORGANIZED SEVERE WEATHER IS
ANTICIPATED.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
A HIGH WIND WARNING IS IN EFFECT FOR MOST OF WESTERN AND CENTRAL
NORTH DAKOTA TUESDAY. PLEASE VISIT WWW.WEATHER.GOV/BIS FOR MORE
DETAILS.
THE COMBINATION OF VERY STRONG NORTHWEST WINDS AND VERY DRY
VEGETATION WILL YIELD VERY HIGH FIRE DANGER ACROSS THE FAR
SOUTHWEST ON TUESDAY...AND A FIRE WEATHER WATCH IS IN EFFECT.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.
TM
In the hours before
Special weather statement, Sep 19, 6:16 PM CST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
716 PM CDT MON SEP 19 2011
NDZ017-200115-
MCKENZIE-
616 PM MDT MON SEP 19 2011
...SPECIAL WEATHER STATEMENT...
AT 612 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EAST CENTRAL RICHLAND COUNTY MONTANA...
MOVING EAST AT 50 MPH.
WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...ARE
POSSIBLE WITH THIS STORM.
* THE THUNDERSTORM WILL BE NEAR...
THEODORE ROOSEVELT NATIONAL PARK NORTH BY 700 PM MDT...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.
ABELING
High Wind, Golden Valley
- When
- September 19, 6:30 PM CST to September 20, 10:00 AM CST
- Where
- Golden Valley forecast zone
- Measured
- 36 kt (41 mph) measured sustained
- Reported by
- AWOS
- Coordinates
- 46.940, -103.847 (the zone’s center; the record gives no point)
Measured wind gust from the Beach Automated Weather Observing System site.
High Wind, Billings
- When
- September 19, 7:00 PM CST to September 20, 10:00 AM CST
- Where
- Billings forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Department of Highways
- Coordinates
- 47.023, -103.376 (the zone’s center; the record gives no point)
Measured sustained winds from the Fryburg Road Weather Information System (RWIS) site.
High Wind, Adams
- When
- September 20, 12:00 AM CST to 10:00 AM CST
- Where
- Adams forecast zone
- Measured
- 54 kt (62 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 46.097, -102.528 (the zone’s center; the record gives no point)
Measured wind gust from the Hettinger Automated Surface Observing System site.
High Wind, Hettinger
- When
- September 20, 12:00 AM CST to 10:00 AM CST
- Where
- Hettinger forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Mesonet
- Coordinates
- 46.433, -102.460 (the zone’s center; the record gives no point)
Estimated wind gusts near 60 mph occurred across Hettinger County.
High Wind, Slope
- When
- September 20, 12:00 AM CST to 10:00 AM CST
- Where
- Slope forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Mesonet
- Coordinates
- 46.447, -103.460 (the zone’s center; the record gives no point)
Estimated wind gusts near 60 mph occurred across Slope County.
High Wind, Bowman
- When
- September 20, 12:00 AM CST to 10:00 AM CST
- Where
- Bowman forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Mesonet
- Coordinates
- 46.113, -103.521 (the zone’s center; the record gives no point)
Estimated wind gusts near 60 mph occurred across Bowman County.
High Wind, McKenzie
- When
- September 20, 2:00 AM CST to 10:00 AM CST
- Where
- McKenzie forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Department of Highways
- Coordinates
- 47.740, -103.395 (the zone’s center; the record gives no point)
Measured sustained winds from the Grassy Butte Road Weather Information System (RWIS) site.
High Wind, Stark
- When
- September 20, 2:00 AM CST to 10:00 AM CST
- Where
- Stark forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Mesonet
- Coordinates
- 46.811, -102.655 (the zone’s center; the record gives no point)
High Wind, Dunn
- When
- September 20, 2:00 AM CST to 10:00 AM CST
- Where
- Dunn forecast zone
- Measured
- 35 kt (40 mph) estimated sustained
- Reported by
- Mesonet
- Coordinates
- 47.357, -102.618 (the zone’s center; the record gives no point)
Estimated sustained winds near 40 mph occurred across Dunn County.
High Wind, Divide
- When
- September 20, 3:00 AM CST to 5:00 AM CST
- Where
- Divide forecast zone
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 48.815, -103.487 (the zone’s center; the record gives no point)
High Wind, Burke
- When
- September 20, 3:00 AM CST to 5:00 AM CST
- Where
- Burke forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Mesonet
- Coordinates
- 48.791, -102.518 (the zone’s center; the record gives no point)
Estimated wind gusts near 60 mph occurred across Burke County.
High Wind, Sioux
- When
- September 20, 3:00 AM CST to 3:00 PM CST
- Where
- Sioux forecast zone
- Measured
- 36 kt (41 mph) measured sustained
- Reported by
- RAWS
Sustained winds of 42 mph were measured at the Remote Automated Weather Station at Tatanka Prairie.
High Wind, Grant
- When
- September 20, 3:00 AM CST to 3:00 PM CST
- Where
- Grant forecast zone
- Measured
- 35 kt (40 mph) estimated sustained
- Reported by
- Mesonet
- Coordinates
- 46.358, -101.640 (the zone’s center; the record gives no point)
Estimated sustained winds up to 40 mph occurred across Grant County.
High Wind, Morton
- When
- September 20, 3:00 AM CST to 3:00 PM CST
- Where
- Morton forecast zone
- Measured
- 35 kt (40 mph) estimated sustained
- Reported by
- Mesonet
Estimated sustained winds up to 40 mph occurred across Morton County.
High Wind, Oliver
- When
- September 20, 3:00 AM CST to 3:00 PM CST
- Where
- Oliver forecast zone
- Measured
- 35 kt (40 mph) estimated sustained
- Reported by
- Mesonet
- Coordinates
- 47.115, -101.340 (the zone’s center; the record gives no point)
Estimated sustained winds up to 40 mph occurred across Oliver County.
High Wind, Mercer
- When
- September 20, 3:00 AM CST to 3:00 PM CST
- Where
- Mercer forecast zone
- Measured
- 35 kt (40 mph) estimated sustained
- Reported by
- Mesonet
- Coordinates
- 47.309, -101.831 (the zone’s center; the record gives no point)
Estimated sustained winds up to 40 mph occurred across Mercer County.
High Wind, McLean
- When
- September 20, 3:00 AM CST to 3:00 PM CST
- Where
- McLean forecast zone
- Measured
- 35 kt (40 mph) estimated sustained
- Reported by
- Mesonet
Estimated sustained winds up to 40 mph occurred across McLean County.
High Wind, Burleigh
- When
- September 20, 3:00 AM CST to 3:00 PM CST
- Where
- Burleigh forecast zone
- Measured
- 35 kt (40 mph) estimated sustained
- Reported by
- Mesonet
- Coordinates
- 46.977, -100.469 (the zone’s center; the record gives no point)
Estimated sustained winds up to 40 mph occurred across Burleigh County.
High Wind, Emmons
- When
- September 20, 3:00 AM CST to 3:00 PM CST
- Where
- Emmons forecast zone
- Measured
- 35 kt (40 mph) estimated sustained
- Reported by
- Mesonet
- Coordinates
- 46.285, -100.239 (the zone’s center; the record gives no point)
Estimated sustained winds up to 40 mph occurred across Emmons County.
High Wind, Kidder
- When
- September 20, 3:00 AM CST to 3:00 PM CST
- Where
- Kidder forecast zone
- Measured
- 35 kt (40 mph) estimated sustained
- Reported by
- Mesonet
- Coordinates
- 46.980, -99.780 (the zone’s center; the record gives no point)
Estimated sustained winds up to 40 mph occurred across Kidder County.
High Wind, Sheridan
- When
- September 20, 3:00 AM CST to 3:00 PM CST
- Where
- Sheridan forecast zone
- Measured
- 36 kt (41 mph) measured sustained
- Reported by
- Department of Highways
- Coordinates
- 47.575, -100.346 (the zone’s center; the record gives no point)
Measured sustained winds from the Denhoff Road Weather Information System (RWIS) site.
High Wind, McHenry
- When
- September 20, 3:00 AM CST to 3:00 PM CST
- Where
- McHenry forecast zone
- Measured
- 35 kt (40 mph) estimated sustained
- Reported by
- Mesonet
- Coordinates
- 48.235, -100.636 (the zone’s center; the record gives no point)
Estimated sustained winds up to 40 mph occurred across McHenry County.
High Wind, Rolette
- When
- September 20, 3:00 AM CST to 3:00 PM CST
- Where
- Rolette forecast zone
- Measured
- 35 kt (40 mph) estimated sustained
- Reported by
- Mesonet
- Coordinates
- 48.772, -99.841 (the zone’s center; the record gives no point)
Estimated sustained winds up to 40 mph occurred across Rolette County.
High Wind, Pierce
- When
- September 20, 3:00 AM CST to 3:00 PM CST
- Where
- Pierce forecast zone
- Measured
- 35 kt (40 mph) estimated sustained
- Reported by
- Mesonet
- Coordinates
- 48.250, -99.972 (the zone’s center; the record gives no point)
Estimated sustained winds up to 40 mph occurred across Pierce County.
High Wind, Wells
- When
- September 20, 3:00 AM CST to 3:00 PM CST
- Where
- Wells forecast zone
- Measured
- 35 kt (40 mph) estimated sustained
- Reported by
- Mesonet
- Coordinates
- 47.588, -99.661 (the zone’s center; the record gives no point)
Estimated sustained winds up to 40 mph occurred across Wells County.
High Wind, Logan
- When
- September 20, 3:00 AM CST to 3:00 PM CST
- Where
- Logan forecast zone
- Measured
- 35 kt (40 mph) estimated sustained
- Reported by
- Mesonet
- Coordinates
- 46.457, -99.477 (the zone’s center; the record gives no point)
Estimated sustained winds up to 40 mph occurred across Logan County.
High Wind, McIntosh
- When
- September 20, 3:00 AM CST to 3:00 PM CST
- Where
- McIntosh forecast zone
- Measured
- 36 kt (41 mph) measured sustained
- Reported by
- Department of Highways
- Coordinates
- 46.112, -99.441 (the zone’s center; the record gives no point)
Measured sustained winds from the Wishek Road Weather Information System (RWIS) site.
High Wind, Dickey
- When
- September 20, 3:00 AM CST to 5:00 PM CST
- Where
- Dickey forecast zone
- Measured
- 35 kt (40 mph) estimated sustained
- Reported by
- Mesonet
- Coordinates
- 46.110, -98.505 (the zone’s center; the record gives no point)
Estimated sustained winds up to 40 mph occurred across Dickey County.
High Wind, La Moure
- When
- September 20, 3:00 AM CST to 5:00 PM CST
- Where
- La Moure forecast zone
- Measured
- 35 kt (40 mph) estimated sustained
- Reported by
- Mesonet
- Coordinates
- 46.457, -98.535 (the zone’s center; the record gives no point)
Estimated sustained winds up to 40 mph occurred across LaMoure County.
High Wind, Stutsman
- When
- September 20, 3:00 AM CST to 5:00 PM CST
- Where
- Stutsman forecast zone
- Measured
- 36 kt (41 mph) measured sustained
- Reported by
- Department of Highways
- Coordinates
- 46.979, -98.959 (the zone’s center; the record gives no point)
Measured sustained winds from the Medina Road Weather Information System (RWIS) site.
High Wind, Foster
- When
- September 20, 3:00 AM CST to 5:00 PM CST
- Where
- Foster forecast zone
- Measured
- 35 kt (40 mph) estimated sustained
- Reported by
- Mesonet
- Coordinates
- 47.457, -98.883 (the zone’s center; the record gives no point)
Estimated sustained winds up to 40 mph occurred across Foster County.
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flood in Mississippi, September 19, 2011$150,000 · 1 event
- Damaging Winds in Texas, September 19, 2011$21,000 · 52 kt wind · 4 events
- High Wind in South Dakota, September 19 to 20, 201156 kt wind · 12 events
- High Wind in Montana, September 19, 201156 kt wind · 7 events
- Marine Thunderstorm Winds in Gulf of Mexico, September 19, 20113 events
- Flash Flooding in Tennessee, September 19, 2011$10,000 · 3 events
- Damaging Winds in Montana, September 19, 201155 kt wind · 2 events
- Marine Thunderstorm Wind in Gulf of Mexico, September 19, 20111 event
- Heavy Rain in Florida, September 19, 20111 event
- Waterspout in Gulf of Mexico, September 19, 20111 event
- Tornado in Mississippi, September 19, 2011EF0 · 1 event
- Tornado in Florida, September 19, 2011EF0 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 335918, 335916, 335911, 335912, 335913, 335914, 335917, 335919, 335921, 335922, 335924, 338745, 338747, 338749, 338750, 338752, 338753, 338754, 338755, 338756, 338757, 338758, 338759, 338760, 338761, 338762, 338763, 338764, 338765, 338768, 338770.